# SDR F3LA201909030094

- Difficulty date: August 16, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 2024T351
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N274 DOOR SILL CORRODED AT FWD AND AFT GIRT BAR FITTING ATTACH POINTS CORRECTIVE ACTION: REPAIRED R1 DOOR GIRT BAR FITTING ATTACH POINT IAW SRM 53-11 -14-283-005. SRI REINSPECT REQUIRED AT 60,000 FC FROM AIRCRAFT FIRST FLIGHT REF SRI 53-11-14-205-001 .
